default-icon
Feeling dizziness
I am feeling very dizziness from last a month. Also have a gastritis issue from same time.. If I take gastritis medicines, I am getting very tired and dizziness.. I have stopped taking gastritis medicines but the dizziness is Still there. What could be the problem
106 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

hey, due to gastritis you might be taking less food or due to indigestion, you may be hypoglymic causing dizziness, take curd ,buttermilk,soft food items , avoid spicy foods , take frequent bland  meals in small quantity
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.